Skip to content
My WebMD Sign In, Sign Up
Side Effects of Personal Lubricants
avatar
An_252182 posted:
We have been using Oceanus Naturals Carrageenan (with Aloe Vera and Vitamin E). My husband has developed a rash/irritation. Could this be a side effect of the lubricant?
Reply
 
avatar
stevesmw responded:
Yes. One or both partners can develop irritation using a personal lubricant. All you can do is keep trying different ones until you find one that works best for you. If this still doesn't solve the problem the issue needs to be further investigated.


Helpful Tips

FIRST TIME
I have been dating someone for around 10 months and he told me he like to talk dirty while having sex, this is my first time talking dirty ... More
Was this Helpful?
0 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website